# SDR 2023F00240

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: General aviation
- Aircraft: N442ME
- Make and model: Urocop EC135T2
- Aircraft serial: 1042
- Aircraft time: 7,602 hours, 40,042 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 1646000001
- Part serial: 00118
- Condition: Unknown
- Location: Main Rotor Contr
- Part time: 26,400 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR COLLECTIVE ACTUATOR P/N 1646A0000-01 , S/N 0018 COMPONENT TOTAL TIME 26,400.00 HOURS , TSO 0.0 WAS INSTALLED  AT STAT MED EVAC FIXED BASE OPERATION ON AIRCRAFT S/N 1042 AT ACTT : 7602.5. PRIOR TO COMPLETION OF AIRCRAFT MAINTENANCE  AND MAINTENANCE GROUND RUNS THE STAT RECORDS DEPARTMENT DISCOVERED THAT THE ACTUATORS HISTORICAL RECORDS SHOWED NO EVIDENCE OF THE AIRBUS MANDATED SERVICE LIFE LIMIT OF 20,000 HOURS BEING COMPLIED WITH. AIRBUS TECHNICAL SERVICES WERE NOTIFIED. AIRBUS WAS UNABLE TO CONFIRM IF THE HOUSING HAD EVER BEEN REPLACED. THE ACTUATOR WAS OVERHAULED AT LIEBHERR - AEROSPACE SALINE, INC AND ARRIVED WITH A VALID FAA FORM 8130-3. THIS COMPONENT WAS ORDERED FROM AIRBUS AND WAS SHIPPED TO STAT  FROM AIRBUS USA. STAT MED EVAC REMOVED THE DISCREPANT ACTUATOR PRIOR TO ANY AIRCRAFT STARTS OR OPERATIONS.
